Quicklinks


Daily Schedules

Below are schedules for the 2016-2017 academic year.

Daily Schedule

   Monday Tuesday Wednesday Thursday Friday
7:30-8:20 Breakfast
8:30-9:50 A Block
9:55-10:15 Conference/
Open Block
Conference/
Open Block
Club Time Club Time Conference/
Open Block
10:20-11:40 B Block
11:45-12:15 Lunch/
10th Grade
Class Meeting

Lunch/
11th Grade
Class Meeting

Lunch/
12th Grade
Class Meeting
Lunch/
9th Grade
Class Meeting
Lunch/
Advisory
12:15-12:45 Lunch/Advisory
12:50-2:10 C Block
2:15-2:35 CMT Affinity
Groups
Club Time Club Time Conference/
Open Block
2:45-6:00 D Block/Athletic Practices
                             (Activities and athletics meet for at least 1 hour, no longer than 2 hours.
Check with teacher/coach for schedule.) 
4:45-5:45 Free Time
5:45-6:45 Dinner
7:30-9:30 Study Hall
10:00 In-Dorm
11:00 Lights Out

Alternate Schedules

40 Minute All School Meeting

Snail Schedule 1  
7:30-8:20 am Breakfast
8:30-9:10 am All School Meeting (40 minutes)
9:20-10:40 am A Block
10:45 am -12:05 pm B Block
12:10-12:40 pm 1st Lunch/Advisory or Class Meeting
12:40-1:10 2nd Lunch/Advisory or Class Meeting
1:15-2:35 pm C Block
2:45-4:45 pm D Block
4:45-5:45 pm Free Time
6:00-7:00 pm Dinner
7:30-9:30 pm Study Hall
10:00 pm In-Dorm
11:00 pm Lights Out

60 Minute All School Meeting

Snail Schedule 2  
7:30-8:20 am Breakfast
8:30-9:30 am All School Meeting (60 minutes)
9:40-11:00 am A Block
11:10 am -12:30 pm B Block
12:35-1:05 pm 1st Lunch/Advisory or Class Meeting
1:05-1:35 pm 2nd Lunch/Advisory or Class Meeting
1:40-3:00 pm C Block
3:15-4:45 pm D Block
4:45-5:45 pm Free Time
6:00-7:00 pm Dinner
7:30-9:30 pm Study Hall
10:00 pm In-Dorm
11:00 pm Lights Out

 Download the printable PDF version >>